# SDR C2XA99IA043

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 12004499003
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT MLG FORWARD, OUTBOARD DOOR, FORWARD HINGE BRACKET HOLE WAS ELONGATED, AIRFRAME SIDE.  REMOVED AND REPLACED LEFT MLG FORWARD, OUTBOARD DOOR, FORWARD HINGE BRACKET.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
